TOPOLOGICAL STRUCTURE FOR THE SPACE CONSISTING OF IMAGES

この論文をさがす

著者

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(2), 305-310, 2001-03-01

参考文献:  5件中 1-5件 を表示

  • <no title>

    SERRA J.

    Image Analysis and Mathematical Morphology, 1982

    被引用文献33件

  • <no title>

    MINJIN Wu

    Imagical morphology, 1991

    被引用文献2件

  • <no title>

    GONG W.

    Digital space's mathematical morphology-Theory and its Applications, 1995

    被引用文献3件

  • <no title>

    HAUSDORFF F.

    Set Theory, 1960

    被引用文献2件

  • <no title>

    ENGELKING R.

    General topology, 1977

    被引用文献13件

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10008798715
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ